# SDR MALA030206

- Difficulty date: March 22, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 501113775
- Part serial: OFFTE2520
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT #3533, STARTER OPERATING LIGHT CAME ON DURING DECENT INTO MEMPHIS.  LIGHT WENT OFF AND BACK ON.  AIR RETURN TO MEMPHIS.  MAINTENANCE INSPECTED AND FOUND #3 ENGINE STARTER WIRES BROKEN, INSIDE STARTER. MAINTENANCE REPLACED STARTER PN 501-1-13775, SN/OFF TE2520, SN/ON TE2241.
